# SDR SCNA99549

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Bs 795 - 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE TIE DOWN CHANNEL AT STA 795 TO 859 WAS FOUND CORRODED AT RBL 50.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED FABRICATED AND INSTALLED NEW TIE DOWN CHANNEL PER SRM 537000 FIG 1 VOLUME 1.
